|How soon should I expect side effects?
Jun 25, 2005
1. I took my pills yesternight, and though I've heard they have some nasty side effects sometimes, I didn't feel anything (nausea or vomiting or headaches, etc...) in fact I didn't feel NOTHING AT ALL! Even this morning when I woke up, everything was right, and It's been 3 and a half hours since my last dose and still everything's fine. So, when should I expect to start feeling those "usual" side effects? Is it normal to feel nothing until now?
2. I'm going back to swiming, because I love this exercise and because I know it's good for health. But, I'm VERY concerned about lipodistrophy and things like that. My tryglicerides are low (98 in a max of 200) and I try eating good food, so, Should I expect lipodistrophy problems? What should be the results (aprox.) in a few years if I continue exercising three times a week and keeping an eye on my food?
I'd really thank your help!
| Response from Dr. Pierone
You certainly have had an auspicious start to therapy with no side effects with the first doses of medications. One of the first goals of therapy is a lack of immediate side effects. Long-term side effects with this regimen include lipodystrophy and lipid increases. We are not able to predict who will and will not develop these metabolic and body composition changes. If these side effects do occur, these changes develop gradually so this offers an opportunity for a change in regimen. Staying on a sensible diet and exercising can partially reverse established lipodystrophy so it is logical to assume that it should help prevent it as well. Good luck and give us an update at some point.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Blowjob From A Prostitute?
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Sinus Infection After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.